Ergodicité quantique des fonctions d'Eisenstein

Translated title of the contribution: Quantum ergodicity for Eisenstein functions

Yannick Bonthonneau, Steve Zelditch

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


A new proof is given of Quantum Ergodicity for Eisenstein Series for cusped hyperbolic surfaces. This result is also extended to higher dimensional examples, with variable curvature.

Translated title of the contributionQuantum ergodicity for Eisenstein functions
Original languageFrench
Pages (from-to)907-911
Number of pages5
JournalComptes Rendus Mathematique
Issue number9
StatePublished - Sep 1 2016

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Quantum ergodicity for Eisenstein functions'. Together they form a unique fingerprint.

Cite this